MathSciNet Relay Station
MathSciNet bibliographic data
MR2957186 34D15 (34E13 93C70 93D20)
El Hachemi, Fouad; Sigalotti, Mario; Daafouz, Jamal Stability analysis of singularly perturbed switched linear systems. IEEE Trans. Automat. Control 57 (2012), no. 8, 2116–2121.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement